Skip to content

On Computing Upper Limits to Source Intensities.

Kashyap, V. L., van Dyk, D. A., Connors, A., Freeman, P. E., Siemiginowska, A., Xu, J., & Zezas, A. (2010). On Computing Upper Limits to Source Intensities. The Astrophysical Journal, 719(1), 900-914.

Type
Journal article
Intellectual base
Primary research
Year
2010
Volume
719
Issue
1
Pages
900-914
ISSN
0004-637X
DOI
10.1088/0004-637x/719/1/900
DOI registrant
American Astronomical Society
Link
https://doi.org/10.1088/0004-637X/719/1/900
Cited from
philosophy

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 1 citation: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:1283e26a8c63 · see in the full table